Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 370, Number 5
HTML articles powered by AMS MathViewer

Dehn fillings and elementary splittings
Daniel Groves and Jason Fox Manning PDF
Trans. Amer. Math. Soc. 370 (2018), 3017-3051
Pruned Hurwitz numbers
Norman Do and Paul Norbury PDF
Trans. Amer. Math. Soc. 370 (2018), 3053-3084
Packet structure and paramodular forms
Ralf Schmidt PDF
Trans. Amer. Math. Soc. 370 (2018), 3085-3112
Hardy-type results on the average of the lattice point error term over long intervals
Burton Randol PDF
Trans. Amer. Math. Soc. 370 (2018), 3113-3127
On the discrete logarithm problem in finite fields of fixed characteristic
Robert Granger, Thorsten Kleinjung and Jens Zumbrägel PDF
Trans. Amer. Math. Soc. 370 (2018), 3129-3145
Uniform bounds in F-finite rings and lower semi-continuity of the F-signature
Thomas Polstra PDF
Trans. Amer. Math. Soc. 370 (2018), 3147-3169
On certain $L$-functions for deformations of knot group representations
Takahiro Kitayama, Masanori Morishita, Ryoto Tange and Yuji Terashima PDF
Trans. Amer. Math. Soc. 370 (2018), 3171-3195
The shape of the level sets of the first eigenfunction of a class of two-dimensional Schrödinger operators
Thomas Beck PDF
Trans. Amer. Math. Soc. 370 (2018), 3197-3244
Totaro’s question for tori of low rank
Reed Leon Gordon-Sarney PDF
Trans. Amer. Math. Soc. 370 (2018), 3245-3264
Preperiodic portraits for unicritical polynomials over a rational function field
John R. Doyle PDF
Trans. Amer. Math. Soc. 370 (2018), 3265-3288
Classification of modules for infinite-dimensional string algebras
William Crawley-Boevey PDF
Trans. Amer. Math. Soc. 370 (2018), 3289-3313
Continuous closure, axes closure, and natural closure
Neil Epstein and Melvin Hochster PDF
Trans. Amer. Math. Soc. 370 (2018), 3315-3362
Convergence of graphs with intermediate density
Péter E. Frenkel PDF
Trans. Amer. Math. Soc. 370 (2018), 3363-3404
Genera of Brill-Noether curves and staircase paths in Young tableaux
Melody Chan, Alberto López Martín, Nathan Pflueger and Montserrat Teixidor i Bigas PDF
Trans. Amer. Math. Soc. 370 (2018), 3405-3439
Sequences of powers with second differences equal to two and hyperbolicity
Natalia Garcia-Fritz PDF
Trans. Amer. Math. Soc. 370 (2018), 3441-3466
Nuclear dimension and classification of $\mathrm {C}^*$-algebras associated to Smale spaces
Robin J. Deeley and Karen R. Strung PDF
Trans. Amer. Math. Soc. 370 (2018), 3467-3485
Explicit descent for Jacobians of prime power cyclic covers of the projective line
Edward F. Schaefer PDF
Trans. Amer. Math. Soc. 370 (2018), 3487-3505
Isomorphisms of tensor algebras arising from weighted partial systems
Adam Dor-On PDF
Trans. Amer. Math. Soc. 370 (2018), 3507-3549
Kleshchev’s decomposition numbers for diagrammatic Cherednik algebras
C. Bowman and L. Speyer PDF
Trans. Amer. Math. Soc. 370 (2018), 3551-3590
The crystalline period of a height one $p$-adic dynamical system
Joel Specter PDF
Trans. Amer. Math. Soc. 370 (2018), 3591-3608
Quantum subgroups of simple twisted quantum groups at roots of one
Gastón Andrés García and Javier A. Gutiérrez PDF
Trans. Amer. Math. Soc. 370 (2018), 3609-3637
Sensitivity, proximal extension and higher order almost automorphy
Xiangdong Ye and Tao Yu PDF
Trans. Amer. Math. Soc. 370 (2018), 3639-3662
Finite 2-groups with odd number of conjugacy classes
Andrei Jaikin-Zapirain and Joan Tent PDF
Trans. Amer. Math. Soc. 370 (2018), 3663-3688
Regularity of the velocity field for Euler vortex patch evolution
Daniel Coutand and Steve Shkoller PDF
Trans. Amer. Math. Soc. 370 (2018), 3689-3720
Heegner points on modular curves
Li Cai, Yihua Chen and Yu Liu PDF
Trans. Amer. Math. Soc. 370 (2018), 3721-3743
Improved subconvexity bounds for $GL(2)\times GL(3)$ and $GL(3)$ $L$-functions by weighted stationary phase
Mark McKee, Haiwei Sun and Yangbo Ye PDF
Trans. Amer. Math. Soc. 370 (2018), 3745-3769